Please help me for my urinary problem.Here is my Details:
After doing Retrograde Urethrocystogram X-Ray it shows sricture/narrowing in my bladder neck.
1] I do not feel any pain or burning while passing urine.
2] Don't need to strain for the urine.Need to strain at the end of urination while dribbling.
3] The stream of urine is poor.(maximum 16 ml/s avg. 7ml/s) Ref.Uroflowmetry
4] There is intermitten stopage of urination at the end .
5] Dribbling at the end of urination.
6] Even after passing urine, i feel it is not complete and may have
to go back again>
7] Attempting to urination sometimes i feel i do not pass any urine.
8] I feel dizziness,weakness.
One year ago i went to doctor for fever.Then he gave me urine test and said there is little bit infection & suggested Tab. TREVOX 250 mg one dose for one week.That time i didn't feel any urination problem.From last three months i'm feeling above symptoms.I have no past history of similiar illness.My father is 72 age, he has enlarged prostate problem.
One and half year ago i went to a psycologist for PANIC DISORDER .He gave tab. Melipamine,Disopen&Adlock for one month.After taking medicine was recoverd 70%.Then doctor reffered me for psycotherapy(Counseling).Still i sometime feel unknown fear and my heart beat become very fast when i get up from bed,going to unknown place/person.
I went to a Urologist last month.He prescribed for Blood,Urine test.No infection found.On the USG it shows everything ok but Post Void Residual is 168 ml.On the Uroflowmetry test it shows Maximum flow rate:16 ml/s and average 7 ml/s.Observing the Retrogarde Urethrocystogram X-Ray doctor said i have narrowing in bladder neck.
Doctor prescribed tab.Tamsulosin 0.4 mg one dose daily to continue.....
Taking Tamsulosin for 1 month it improved my problem a little bit but i stopped it for dizziness,nasal conjestion,mouth & throat becomes dry as i have to breathe by mouth and it didn't give me desirable result.When i stop this medicine my problems getting worse than before.Then i went to my urologist he said that as i'm only 23 year male,so" bladder neck
incision"is not appropiate for me because it may cause infertility.So he advised me to continue medicine but he is not sure that this medicine can solve my problem.Again i'm continuing this medicine with uncertain fate.
PLEASE HELP ME.I'M SEEKING SECOND OPTION.I CAN'T STUDY FOR THIS TENTION.IS THERE ANY ALTERNATIVE TREATMENT?PLEASE HELP........
ATTN:As i'm taking Tab. Tamsulosin then would i stop it for taking Homeopath?
About Me:Name: Abid, age: 23, sex: male, occup.- Student,phone:88028322447,country: Bangladesh
aabid on 2004-11-07
You can take this remedy daily for an extended period and it is quite safe to do so.
No coffee, cola drinks may be used when taking homeopathic medicine.
You may also give this same remedy to your father as it will help him with his enlarged prostate. I would recommend that he has a blood test and the PSA (Prostate Specific Antigen) level checked. If the level is above 4 he should consult an urologist.
Post your response to Arnica 6c and also your father's response, if he decides to take this remedy, on this forum in 3 days. You should notice a marked improvement in your condition almost immediately after taking the first dose.
♡ Joe De Livera last decade
I had sex 7 years ago with my girlfriend 2/3 times.4 year ago again i do sex with my cousin.2 year ago i went to doctor for fever.He gave me some test i.e blood,cough,chest x-ray and urine.everything was ok but in urine test there were little bit pus cells & calcium oxalate.doctor said u have infection & gave Tablet-Trevox 250 once for a week though i had no symptoms like burning /irrition.That time i was taking some medicine(melipramine,adlock,disopen) for "panic disorder".that course was for 1 month.after6/7 month i feel that my bladder is not emptying fully and my urine flow is poor.then i did n't take it seriously & went to a herbal doctor(Hamdard).He he gave tab & syrup(Tab.suzak,syp. Buzuri which treat gonorrhea & weak bladder) but did not improve significantly.At that time it was negligible issue but from last few months it become more irritating.I had problem only with poor flow and feel of not empty bladder.Then i went to a urologist and after some test he gave me tab.Tamsulosin as my bladder neck is narrow that shown in the x-ray.After taking this tab for 1 month i stopped it for some side effects.then my problems increased.(eg. I had no incontinence before taking medicine but when i leave medicine i experienced this problem too much)I went to doctor again he suggest me to continue the medicine again.I'm continuing this drug with discomfort but there is little bit improve.But i think after taking medicine my condition become bad than before.
I masturbate 0/1/2 times a week.Age 24.male
aabid last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.